# SDR UIEA2023071000735

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DAMAGE ON THE WEB OF STA 2231 FRAME AT S-21L AND S-22L( 1. REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02-06-0. REV 97. 2. REPAIRED DAMAGE AREA IAW SRM 53-60-15-2R-3 REPAIR 3 FIG 203 PARAGRAPH 5 REV 97. 3. INSTALLED FASTENERS IAW SRM 57-40-02-06-0, REV 97 AND DWG 65B05000 SH 21. 4. CONDITION CHECK NORMAL AND JOB COMPLETED )
